# SDR JJBA2021071504004

- Difficulty date: July 4, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 45,814 hours, 28,792 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 8166302
- Part serial: 200211045
- Condition: Inoperative
- Location: Nr 2 Acm
- Part time: 37,332 hours, 25,517 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN ON ASCENT OCCURRED AROUND 18000 SMOKE DISAPATED ON DECENT. REMOVED ACM #2 DUE TO T/S FOUND ACM TURBINS SHATTERED. REMOVED #2 DUEL HEAT EXCHANGER. INSTALLED #2 DUEL HEAT EXCHANGER AND INSTALLED #2 ACM. OPS CHECK SAT. NO OTHER DEFECTS NOTED.
